MathSciNet Relay Station
MathSciNet bibliographic data
MR1992880 (2004f:34106) 34K13
Ouifki, R.; Hbid, M. L. Periodic solutions for a class of functional differential equations with state-dependent delay close to zero. Math. Models Methods Appl. Sci. 13 (2003), no. 6, 807–841.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement